Existence of solutions for a higher-order semilinear parabolic equation with singular initial data
Annales de l'I.H.P. Analyse non linéaire, Tome 37 (2020) no. 5, pp. 1185-1209.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez l'article sur le site de la revue.

We establish the existence of solutions of the Cauchy problem for a higher-order semilinear parabolic equation by introducing a new majorizing kernel. We also study necessary conditions on the initial data for the existence of local-in-time solutions and identify the strongest singularity of the initial data for the solvability of the Cauchy problem.

DOI : 10.1016/j.anihpc.2020.04.002
Mots-clés : Higher-order semilinear parabolic equation, Majorizing kernel, Singular initial data, Solvability
Ishige, Kazuhiro 1 ; Kawakami, Tatsuki 2 ; Okabe, Shinya 3

1 Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-8914, Japan
2 Applied Mathematics and Informatics Course, Faculty of Advanced Science and Technology, Ryukoku University, 1-5 Yokotani, Seta Oe-cho, Otsu, Shiga 520-2194, Japan
3 Mathematical Institute, Tohoku University, Aoba, Sendai 980-8578, Japan
@article{AIHPC_2020__37_5_1185_0,
     author = {Ishige, Kazuhiro and Kawakami, Tatsuki and Okabe, Shinya},
     title = {Existence of solutions for a higher-order semilinear parabolic equation with singular initial data},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1185--1209},
     publisher = {Elsevier},
     volume = {37},
     number = {5},
     year = {2020},
     doi = {10.1016/j.anihpc.2020.04.002},
     mrnumber = {4138231},
     zbl = {1454.35222},
     language = {en},
     url = {https://www.numdam.org/articles/10.1016/j.anihpc.2020.04.002/}
}
TY  - JOUR
AU  - Ishige, Kazuhiro
AU  - Kawakami, Tatsuki
AU  - Okabe, Shinya
TI  - Existence of solutions for a higher-order semilinear parabolic equation with singular initial data
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2020
SP  - 1185
EP  - 1209
VL  - 37
IS  - 5
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.1016/j.anihpc.2020.04.002/
DO  - 10.1016/j.anihpc.2020.04.002
LA  - en
ID  - AIHPC_2020__37_5_1185_0
ER  - 
%0 Journal Article
%A Ishige, Kazuhiro
%A Kawakami, Tatsuki
%A Okabe, Shinya
%T Existence of solutions for a higher-order semilinear parabolic equation with singular initial data
%J Annales de l'I.H.P. Analyse non linéaire
%D 2020
%P 1185-1209
%V 37
%N 5
%I Elsevier
%U https://www.numdam.org/articles/10.1016/j.anihpc.2020.04.002/
%R 10.1016/j.anihpc.2020.04.002
%G en
%F AIHPC_2020__37_5_1185_0
Ishige, Kazuhiro; Kawakami, Tatsuki; Okabe, Shinya. Existence of solutions for a higher-order semilinear parabolic equation with singular initial data. Annales de l'I.H.P. Analyse non linéaire, Tome 37 (2020) no. 5, pp. 1185-1209. doi : 10.1016/j.anihpc.2020.04.002. https://www.numdam.org/articles/10.1016/j.anihpc.2020.04.002/

[1] Andreucci, D.; DiBenedetto, E. On the Cauchy problem and initial traces for a class of evolution equations with strongly nonlinear sources, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 18 (1991), pp. 363–441 | Numdam | MR | Zbl

[2] Baras, P.; Kersner, R. Local and global solvability of a class of semilinear parabolic equations, J. Differ. Equ., Volume 68 (1987), pp. 238–252 | DOI | MR | Zbl

[3] Baras, P.; Pierre, M. Critère d'existence de solutions positives pour des équations semi-linéaires non monotones, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, Volume 2 (1985), pp. 185–212 | DOI | Numdam | MR | Zbl

[4] Bogdan, K.; Jakubowski, T. Estimates of heat kernel of fractional Laplacian perturbed by gradient operators, Commun. Math. Phys., Volume 271 (2007), pp. 179–198 | DOI | MR | Zbl

[5] Brandolese, L.; Karch, G. Far field asymptotics of solutions to convection equation with anomalous diffusion, J. Evol. Equ., Volume 8 (2008), pp. 307–326 | DOI | MR | Zbl

[6] Brezis, H.; Cazenave, T. A nonlinear heat equation with singular initial data, J. Anal. Math., Volume 68 (1996), pp. 277–304 | DOI | MR | Zbl

[7] Caristi, G.; Mitidieri, E. Existence and nonexistence of global solutions of higher-order parabolic problems with slow decay initial data, J. Math. Anal. Appl., Volume 279 (2003), pp. 710–722 | DOI | MR | Zbl

[8] Cui, S. Local and global existence of solutions to semilinear parabolic initial value problems, Nonlinear Anal., Volume 43 (2001), pp. 293–323 | MR | Zbl

[9] Evans, L.C.; Gariepy, R.F. Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, 1992 | MR | Zbl

[10] Ferrero, A.; Gazzola, F.; Grunau, H.-C. Decay and eventual local positivity for biharmonic parabolic equations, Discrete Contin. Dyn. Syst., Volume 21 (2008), pp. 1129–1157 | DOI | MR | Zbl

[11] Friedman, A. Partial Differential Equations of Parabolic Type, Prentice-Hall, Inc., Englewood Cliffs, NJ, 1964 | MR | Zbl

[12] Fujishima, Y.; Ioku, N. Existence and nonexistence of solutions for the heat equation with a superlinear source term, J. Math. Pures Appl., Volume 118 (2018), pp. 128–158 | DOI | MR | Zbl

[13] Gazzola, F.; Grunau, H.-C. Global solutions for superlinear parabolic equations involving the biharmonic operator for initial data with optimal slow decay, Calc. Var. Partial Differ. Equ., Volume 30 (2007), pp. 389–415 | DOI | MR | Zbl

[14] Galaktionov, V.A.; Pohozaev, S.I. Existence and blow-up for higher-order semilinear parabolic equations: majorizing order-preserving operators, Indiana Univ. Math. J., Volume 51 (2002), pp. 1321–1338 | DOI | MR | Zbl

[15] Giga, M.; Giga, Y.; Saal, J. Nonlinear Partial Differential Equations – Asymptotic Behavior of Solutions and Self-Similar Solutions, Birkhäuser, Boston, 2010 | DOI | MR | Zbl

[16] Hisa, K.; Ishige, K. Existence of solutions for a fractional semilinear parabolic equation with singular initial data, Nonlinear Anal., Volume 175 (2018), pp. 108–132 | DOI | MR | Zbl

[17] Hisa, K.; Ishige, K. Solvability of the heat equation with a nonlinear boundary condition, SIAM J. Math. Anal., Volume 51 (2019), pp. 565–594 | DOI | MR | Zbl

[18] Ikeda, M.; Sobajima, M. Sharp upper bound for lifespan of solutions to some critical semilinear parabolic, dispersive and hyperbolic equations via a test function method, Nonlinear Anal., Volume 182 (2019), pp. 57–74 | DOI | MR | Zbl

[19] Ishige, K.; Kawakami, T.; Kobayashi, K. Global solutions for a nonlinear integral equation with a generalized heat kernel, Discrete Contin. Dyn. Syst., Ser. S, Volume 7 (2014), pp. 767–783 | MR | Zbl

[20] Ishige, K.; Kawakami, T.; Kobayashi, K. Asymptotics for a nonlinear integral equation with a generalized heat kernel, J. Evol. Equ., Volume 14 (2014), pp. 749–777 | DOI | MR | Zbl

[21] Ishige, K.; Miyake, N.; Okabe, S. Blow up for a fourth order parabolic equation with gradient nonlinearity, SIAM J. Math. Anal., Volume 52 (2020), pp. 927–953 | DOI | MR | Zbl

[22] Ishige, K.; Sato, R. Heat equation with a nonlinear boundary condition and uniformly local Lr spaces, Discrete Contin. Dyn. Syst., Volume 36 (2016), pp. 2627–2652 | MR | Zbl

[23] Kozono, H.; Yamazaki, M. Semilinear heat equations and the Navier-Stokes equation with distributions in new function spaces as initial data, Commun. Partial Differ. Equ., Volume 19 (1994), pp. 959–1014 | DOI | MR | Zbl

[24] Quittner, P.; Souplet, P. Superlinear Parabolic Problems – Blow-up, Global Existence and Steady States, Birkhäuser Advanced Texts: Basler Lehrbücher, Birkhäuser Verlag, Basel, 2007 | MR | Zbl

[25] Robinson, J.C.; Sierżȩga, M. Supersolutions for a class of semilinear heat equations, Rev. Mat. Complut., Volume 26 (2013), pp. 341–360 | DOI | MR | Zbl

[26] Takahashi, J. Solvability of a semilinear parabolic equation with measures as initial data, Geometric Properties for Parabolic and Elliptic PDE's, Springer Proc. Math. Sta., vol. 176, 2016, pp. 257–276 | MR

[27] Tayachi, S.; Weissler, F.B. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values, Trans. Am. Math. Soc., Volume 366 (2014), pp. 505–530 | MR | Zbl

[28] Weissler, F.B. Local existence and nonexistence for semilinear parabolic equations in Lp , Indiana Univ. Math. J., Volume 29 (1980), pp. 79–102 | DOI | MR | Zbl

[29] Weissler, F.B. Existence and nonexistence of global solutions for a semilinear heat equation, Isr. J. Math., Volume 38 (1981), pp. 29–40 | DOI | MR | Zbl

  • Hisa, Kotaro; Ishige, Kazuhiro Initial traces of solutions to a semilinear heat equation under the Dirichlet boundary condition, Calculus of Variations and Partial Differential Equations, Volume 64 (2025) no. 4 | DOI:10.1007/s00526-025-02977-9
  • Hisa, Kotaro Necessary conditions for the solvability of fractional semilinear heat equations in the very weak framework, Journal of Mathematical Analysis and Applications, Volume 547 (2025) no. 1, p. 129289 | DOI:10.1016/j.jmaa.2025.129289
  • Bui, The Anh; Hisa, Kotaro Existence of solutions semilinear parabolic equations with singular initial data in the Heisenberg group, Annali di Matematica Pura ed Applicata (1923 -) (2024) | DOI:10.1007/s10231-024-01539-8
  • Zhu, Qianqian; Ye, Yaojun; Chang, Shuting Blow-up upper and lower bounds for solutions of a class of higher order nonlinear pseudo-parabolic equations, Electronic Research Archive, Volume 32 (2024) no. 2, p. 945 | DOI:10.3934/era.2024046
  • Hisa, Kotaro; Sierżęga, Mikołaj Existence and Nonexistence of Solutions to the Hardy Parabolic Equation, Funkcialaj Ekvacioj, Volume 67 (2024) no. 2, p. 149 | DOI:10.1619/fesi.67.149
  • Fujishima, Yohei; Hisa, Kotaro; Ishige, Kazuhiro; Laister, Robert Local solvability and dilation-critical singularities of supercritical fractional heat equations, Journal de Mathématiques Pures et Appliquées, Volume 186 (2024), p. 150 | DOI:10.1016/j.matpur.2024.04.005
  • Wei, Xinran; Zhang, Mengmeng Solvability of a semilinear parabolic equation on Riemannian manifolds, Partial Differential Equations and Applications, Volume 5 (2024) no. 6 | DOI:10.1007/s42985-024-00304-z
  • Fujishima, Yohei; Hisa, Kotaro; Ishige, Kazuhiro; Laister, Robert Solvability of superlinear fractional parabolic equations, Journal of Evolution Equations, Volume 23 (2023) no. 1 | DOI:10.1007/s00028-022-00853-z
  • Takahashi, Jin; Yamamoto, Hikaru Solvability of a semilinear heat equation on Riemannian manifolds, Journal of Evolution Equations, Volume 23 (2023) no. 2 | DOI:10.1007/s00028-023-00883-1
  • Hisa, Kotaro; Ishige, Kazuhiro; Takahashi, Jin Initial traces and solvability for a semilinear heat equation on a half space of ℝ^ℕ, Transactions of the American Mathematical Society, Volume 376 (2023) no. 8, p. 5731 | DOI:10.1090/tran/8922
  • FUJISHIMA, Yohei; ISHIGE, Kazuhiro Optimal singularities of initial functions for solvability of a semilinear parabolic system, Journal of the Mathematical Society of Japan, Volume 74 (2022) no. 2 | DOI:10.2969/jmsj/86058605
  • Ishige, Kazuhiro; Kawakami, Tatsuki; Okabe, Shinya Existence of solutions to nonlinear parabolic equations via majorant integral kernel, Nonlinear Analysis, Volume 223 (2022), p. 113025 | DOI:10.1016/j.na.2022.113025
  • Luo, Peng; Menoukeu-Pamen, Olivier; Tangpi, Ludovic Strong solutions of forward–backward stochastic differential equations with measurable coefficients, Stochastic Processes and their Applications, Volume 144 (2022), p. 1 | DOI:10.1016/j.spa.2021.10.012
  • Hisa, Kotaro; Takahashi, Jin Optimal singularities of initial data for solvability of the Hardy parabolic equation, Journal of Differential Equations, Volume 296 (2021), p. 822 | DOI:10.1016/j.jde.2021.06.011
  • CÖMERT, Tuğrul; PİŞKİN, Erhan BLOW UP AT INFINITY OF WEAK SOLUTIONS FOR A HIGHER-ORDER PARABOLIC EQUATION WITH LOGARITHMIC NONLINEARITY, Journal of Universal Mathematics, Volume 4 (2021) no. 2, p. 118 | DOI:10.33773/jum.962057

Cité par 15 documents. Sources : Crossref